Partition reals and the consistency of t > add(R)

Mathematical Logic Quarterly 39 (1):545-550 (1993)

Abstract

We show that it is consistent with ZFC that the additivity number add of the ideal of meager sets of the real line is strictly greater than the tower number t of the reals. MSC: 03E35, 54D20

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
6 (#1,141,870)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

Weak Hausdorff Gaps and The.Kyriakos Keremedis - 1999 - Mathematical Logic Quarterly 45 (1):95-104.

Add more citations

Similar books and articles

Some Remarks on Category of the Real Line.Kyriakos Keremedis - 1999 - Archive for Mathematical Logic 38 (3):153-162.
The Covering Number and the Uniformity of the Ideal ℐf.Noboru Osuga - 2006 - Mathematical Logic Quarterly 52 (4):351-358.
Additivity of the Two-Dimensional Miller Ideal.Otmar Spinas & Sonja Thiele - 2010 - Archive for Mathematical Logic 49 (6):617-658.
Souslin Forcing.Jaime I. Ihoda & Saharon Shelah - 1988 - Journal of Symbolic Logic 53 (4):1188-1207.
Bounds for Covering Numbers.Andreas Liu - 2006 - Journal of Symbolic Logic 71 (4):1303 - 1310.
The Cardinal Coefficients of the Ideal $${{\mathcal {I}}_{F}}$$.Noboru Osuga & Shizuo Kamo - 2008 - Archive for Mathematical Logic 47 (7-8):653-671.
Bounding and Dominating Number of Families of Functions on Ω.Claude Laflamme - 1994 - Mathematical Logic Quarterly 40 (2):207-223.
Mob Families and Mad Families.Jörg Brendle - 1998 - Archive for Mathematical Logic 37 (3):183-197.
Reals N-Generic Relative to Some Perfect Tree.Bernard A. Anderson - 2008 - Journal of Symbolic Logic 73 (2):401 - 411.
Around Random Algebra.Haim Judah & Saharon Shelah - 1990 - Archive for Mathematical Logic 30 (3):129-138.